# SDR AALA202405149357

- Difficulty date: May 9, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 42,559 hours, 17,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 32C EMERGENCY ESCAPE PATH LIGHT ASSEMBLY BRACKET FALLEN OFF.  NO FAULT NOTED.
